Journal of Symbolic Logic

Saturated Ideals and the Singular Cardinal Hypothesis

Yo Matsubara

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 3 (1992), 970-974.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744051

Mathematical Reviews number (MathSciNet)
MR1187459

Zentralblatt MATH identifier
0785.03037

JSTOR
links.jstor.org

Citation

Matsubara, Yo. Saturated Ideals and the Singular Cardinal Hypothesis. J. Symbolic Logic 57 (1992), no. 3, 970--974. https://projecteuclid.org/euclid.jsl/1183744051


Export citation